Exact Expanding Solution of Gas Sphere under Gravity

Search this Article

Author(s)

Abstract

Exact solutions describing a uniformly expanding or contracting gas sphere of the polytoropic index 3 and an isothermal gas cylinder under gravity are presented by means of the method of renormalization group symmetries.

Journal

  • Journal of the Physical Society of Japan

    Journal of the Physical Society of Japan 71(12), 2825-2826, 2002-12-15

    The Physical Society of Japan (JPS)

References:  4

  • <no title>

    CHANDRASEKHAR S.

    An Introduction to the Study of Stellar Structure, 1957

    Cited by (1)

  • <no title>

    For example

    Astrophysics, 1973

    Cited by (1)

  • <no title>

    KOVALEV V. F.

    J. Math. Phys. 1170, 1998

    Cited by (1)

  • <no title>

    OLVER P. J.

    Applications of Lie Groups to Differential Equations, 1986

    Cited by (14)

Codes

  • NII Article ID (NAID)
    110001954145
  • NII NACSIS-CAT ID (NCID)
    AA00704814
  • Text Lang
    ENG
  • Article Type
    SHO
  • ISSN
    00319015
  • Data Source
    CJP  NII-ELS 
Page Top